Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On extending solutions to wave equations across glancing boundaries

Author: Mark Williams
Journal: Bull. Amer. Math. Soc. 15 (1986), 65-68
MSC (1980): Primary 35L20
MathSciNet review: 838788
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. G. Andersson and R. B. Melrose, The propagation of singularities along gliding rays, Invent. Math. 41 (1977), 197-232. MR 494322
  • 2. Gregory Eskin, Parametrix and propagation of singularities for the interior mixed hyperbolic problem, J. Analyse Math. 32 (1977), 17–62. MR 477491,
  • 3. A. Melin and J. Sjöstrand, Fourier integral operators with complex valued phase functions, Lecture Notes in Math., vol. 459, Springer-Verlag, Berlin and New York, 1975, pp. 120-223. MR 431289
  • 4. R. B. Melrose and J. Sjöstrand, Singularities of boundary value problems. I, Comm. Pure Appl. Math. 31 (1978), 593-617. MR 492794
  • 5. R. B. Melrose and M. Taylor, Boundary problems for wave equations with grazing and gliding rays, monograph (in preparation).
  • 6. Michael E. Taylor, Pseudodifferential operators, Princeton Mathematical Series, vol. 34, Princeton University Press, Princeton, N.J., 1981. MR 618463
  • 7. Michael E. Taylor, Airy operator calculus, Microlocal analysis (Boulder, Colo., 1983) Contemp. Math., vol. 27, Amer. Math. Soc., Providence, RI, 1984, pp. 169–192. MR 741047,
  • 8. Mark Williams, Wavefront sets of extensions of solutions to diffractive boundary problems, Comm. Partial Differential Equations 8 (1983), no. 8, 875–928. MR 699167,
  • 9. Mark Williams, On extending solutions to Dirichlet problems across the boundary as solutions, Duke Math. J. 52 (1985), no. 3, 547–563. MR 808092,

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 35L20

Retrieve articles in all journals with MSC (1980): 35L20

Additional Information


American Mathematical Society